Keywords = polynomial
On the location of zeros of generalized derivative

Volume 13, Issue 1, January 2022, Pages 179-184

Irfan Ahmad Wani; Mohammad Ibrahim Mir; Ishfaq Nazir


On generalisation of Brown's conjecture

Volume 12, Issue 2, July 2021, Pages 1151-1155

Ishfaq Nazir; Mohammad Ibrahim Mir; Irfan Ahmad Wani


Application of mathematical models and digital filters and their Processors of spectral analysis for aromatic compounds gas in a fluorescent chemical

Volume 12, Special Issue, January 2021, Pages 109-122

AL-IBADI ZEYAD; MUTHANA ALBOEDAM; ILYA KATANOV; AL-ZUBAIDI SURA


Turan Type Inequalities For a Class of Polynomials With Constraints

Volume 12, Special Issue, January 2021, Pages 583-594

Shabir Ahmad Malik; Bashir Ahmad Zargar; F.A. Zargar; F.A. Sofi


L$^q$ inequalities for the ${s^{th}}$ derivative of a polynomial

Volume 8, Issue 2, December 2017, Pages 355-362

Ahmad Zireh


On the $s^{th}$ derivative of a polynomial

Volume 7, Issue 1, July 2015, Pages 141-145

Abdullah Mir


Maximum modulus of derivatives of a polynomial

Volume 2, Issue 2, June 2011, Pages 109-113

A. Zireh